# SDR USAA2013050600015

- Difficulty date: May 4, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 42,762 hours, 17,352 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205400
- Part serial: 242132AB
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 71,395 hours, 31,304 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

CREW REPORTED HYDRAULIC GREEN RESERVOIR LOW LEVEL AT CRUISE.  PER ECAM, TURNED OFF ENGINE 1 HYDRAULIC PUMP AND PTU.  VERIFIED ON ECAM HYDRAULIC PAGE FLUID LEVEL IS EMPTY.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS TOWED OFF THE RUNWAY.  MAINTENANCE VERIFIED GREEN RESERVOIR AT ONE GALLON QUANTITY.  REMOVED AND REPLACED ENGINE 1 DRIVEN HYDRAULIC PUMP PER AMM 29-11-51-400-010-A.  OPS AND LEAK CHECK GOOD.
